# SDR REXA2014030700259

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 21,316 hours, 18,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FWD EMERGENCY OVERWING EXIT LIGHT INOPERATIVE.   R & R LIGHT ASSEMBLY IAW AMM 33-51-21.  CHECKED GOOD.
